Volume 32, Issue 3
An Estimate on Riemannian Manifolds of Dimension 4

S. S. Bahoura

Anal. Theory Appl., 32 (2016), pp. 272-282

Published online: 2016-07

Preview Full PDF 310 1775
Export citation
  • Abstract

We give an estimate of type $ \sup \times \inf $ on Riemannian manifold of dimension 4 for a Yamabe type equation.

  • Keywords

$ \sup \times \inf $ Riemannian manifold dimension 4

  • AMS Subject Headings

53C21 35J60 35B45 35B50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard